Recurrent drug-induced liver injury (DILI) with different drugs in the Spanish Registry: the dilemma of the relationship to autoimmune hepatitis.

@article{Lucena2011RecurrentDL,
  title={Recurrent drug-induced liver injury (DILI) with different drugs in the Spanish Registry: the dilemma of the relationship to autoimmune hepatitis.},
  author={Maria Isabel Lucena and Neil Kaplowitz and Hacibe Hallal and Agust{\'i}n Castiella and Manuel Garc{\'i}a-Bengoechea and Pedro Otazua and M Molla Berenguer and M A Carmen Fernandez and Ram{\'o}n Planas and Raul Andrade},
  journal={Journal of hepatology},
  year={2011},
  volume={55 4},
  pages={820-7}
}
BACKGROUND & AIMS Multiple instances of DILI in the same patient with drugs of similar structure or function as well as completely unrelated drugs are not well understood and poorly documented. We have sought evidence of the frequency and characteristics of patients who have experienced two DILI episodes due to different drugs. METHODS All cases of DILI systematically collected in the Spanish DILI Registry between 1994 and 2009 were retrieved. Data on demographics, clinical, laboratory and… CONTINUE READING